uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
A new method for q-hypergeometric series.
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2001 (English)In: Czech. J. of Physics, 2001, Vol. 51, no 12Conference paper (Other scientific)
Place, publisher, year, edition, pages
2001. Vol. 51, no 12
URN: urn:nbn:se:uu:diva-39048OAI: oai:DiVA.org:uu-39048DiVA: diva2:66947
Available from: 2008-10-17 Created: 2008-10-17

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 124 hits
ReferencesLink to record
Permanent link

Direct link